Access count of this item: 59

Files in This Item:
File Description SizeFormat 
0719-3.pdf194.8 kBAdobe PDFView/Open
Title: HIGHER ORDER ACCURATE COMPUTATIONS OF THE SIVASHINSKY EQUATION
Authors: TOKUNAGA, Hiroshi
SATOFUKA, Nobuyuki
TANIDA, Hiroshi
Issue Date: May-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 719
Start page: 48
End page: 51
URI: http://hdl.handle.net/2433/101810
Appears in Collections:Instability of a Flow and Structure of Turbulence

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.